# SDR 2001UALA00018

- Difficulty date: January 10, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N996UA
- Make and model: Boeing 737291
- Aircraft serial: 22456
- Aircraft time: 52,675 hours, 39,726 cycles
- Engine: Pwa JT8D17
- Engine time: 53,652 hours, 41,410 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED POWER LOSS IN ENGINE NR 2.  *S/D*  REPLACED THE NR 2 ENGINE.
